uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Supports of weight modules over Witt algebras
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra, Geometry and Logic.
2011 (English)In: Proceedings of the Royal Society of Edinburgh. Section A Mathematics, ISSN 0308-2105, E-ISSN 1473-7124, Vol. 141, no 1, 155-170 p.Article in journal (Refereed) Published
Abstract [en]

As the first step towards a classification of simple weight modules with finite dimensional weight spaces over Witt algebras W-n, we explicitly describe the supports of such modules. We also obtain some descriptions of the support of an arbitrary simple weight module over a Z(n)-graded Lie algebra g having a root space decomposition circle plus(n)(a is an element of Z) g(alpha) with respect to the abelian subalgebra go, with the property [g(alpha), g(beta)] = g(alpha+beta) for all alpha,beta is an element of Z(n), a not equal beta (this class contains the algebra W-n).

Place, publisher, year, edition, pages
2011. Vol. 141, no 1, 155-170 p.
National Category
URN: urn:nbn:se:uu:diva-149567DOI: 10.1017/S0308210509000912ISI: 000287840400009OAI: oai:DiVA.org:uu-149567DiVA: diva2:405190
Available from: 2011-03-21 Created: 2011-03-21 Last updated: 2011-08-22Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Algebra, Geometry and Logic
In the same journal
Proceedings of the Royal Society of Edinburgh. Section A Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 177 hits
ReferencesLink to record
Permanent link

Direct link